Sydney - Marulan - Canberra - Batemans Bay - Ulladulla - Nowra - Kiama


Cruise is limited to 30 Cars  -  Room Styles - Accommodation is either Superior Twin or Double

Entry Fees include Track Day, Luxury Hotel Accommodation, Buffet Dinners & Full Breakfast

Cars: minimum of 2 Persons per Car - $750 per Person

A non - refundable deposit of $300 is required at the time of Registration with the balance of $1200 to be paid prior to April 14th 2018

Please Note: Bookings can be made after March 15th subject to availability - contact James on 0435 711 341 for Information



Meet from 6.30am  at 7-Eleven Road House Pheasants Nest - South Bound on the Hume Highway

Depart @ 7.30am for Marulan - approximately 1 Hour Trip - 90 Klms

PLEASE NOTE: Any Entrant travelling from south of the Marulan Circuit can either meet at Pheasants Nest
or can drive directly to the Marulan Circuit - please advise via the message section on the Online Registration


Track Day at Marulan Driver Training Centre - Exclusive use of the Track for all Cruise Entrants


The Marulan Circuit was designed and built by Garry Willmington who with over 40 years of motor racing history, including
21 Bathurst starts, was sure to bring a little piece of his most liked motor racing circuits into the build of the Marulan Circuit.

The Circuit is a very technical track with a flowing format. Experienced motor racers who have driven the Marulan Circuit
have expressed that Marulan has quite a few features of the late Amaroo Park Raceway.

The Track is currently undergoing a make over & will be in tip top condition - This is going to be one Hell of a Day

Track Day is available from 9am until 4pm - Pit-Lane Cafe on Site for delicious fresh food

Depending on individual Entrants - who may wish to leave early than 4pm -
Depart for Canberra -  1 Hour - 20 minutes - 120 Klms

Something out of the ordinary - A Little Bit Quirky, A Little Bit Old World. Such a Great Location


Pre Dinner Drinks @ 7pm - Buffet Dinner @ 8pm

Buffet Dinner
Roasted Grain Fed Beef with Pan Fried Gravy  -  Seafood Stir Fry with Rice Noodles
Chicken Madras Curry with Jasmin Rice -  Spinach & Ricotta Ravioli
Roast Vegetables - Steamed Broccoli, Julianne Carrots & Cauliflower
Tropical Fruit Platters - Individual Coconut Custard with Strawberry Coulis

Full Buffet Breakfast from 7am


Depart @ 9.30am for Braidwood - 86km - 60 Min
Arrive 10.30am - Royal Mail Hotel Braidwood, Wallace St. Opposite Ryrie Park
The Royal Mail Hotel raised funds for Soldier On - Anzac Day 2017

Depart Braidwood @ 11.30am for Batemans Bay - 62km - 50 Min
Arrive for Lunch @  12.15pm - Inne's Boatshed, 1 Clyde St

Depart Batemans Bay @ 1.15pm for Ulladulla - 54km - 45 Min
Arrive Ulladulla 2pm - Marlin Hotel - 110 Princes Highway

Depart Ulladulla @ 2.30pm for Nowra - 63km - 50 Min
Arrive Nowra @ 3.15pm - Fuel Top Up - Shell Service Station on Bolong Rd

Depart Nowra @ 3.45 for Kiama - 45km - 45 Min
Via Bolong Rd. Coastal Route through Seven Mile Beach National Park
Arrive Sebel Harbourside Kiama - approximately 4.30 pm

Offering spectacular views over Kiama Harbour and the Pacific Ocean


Pre Dinner Drinks @ 7pm  - Dinner @ 8pm

We have organised a fitting touch for our End of Cruise Dinner

Seafood Buffet including *
'From the Deep' - Crystal Bay Prawns, Local Oysters, Atlantic Salmon with Salsa Verde
'From the Grill' - Grain Fed Rump Steak, Honey & Soy Chicken, Baked & Steamed Vegetables
accompanied with a Selection of Gourmet Salads, Cheese Platters & Desserts

* Seafood selection subject to Seasonal Catch


Full Buffet Breakfast - After Breakfast the Cruise will come to closure



           



Click on the Links Below to return to Oz Show Cars